# SDR SWAA2013041915010

- Difficulty date: April 2, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 32,450 hours, 22,360 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5940767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY LONGERON CRACKED AT BS 1144, LONGERON 2R.  REMOVED AND REPLACED LONGERON IAW SRM.
